Boundary values of solutions of second-order parabolic equations
Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 550-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_3_a7,
author = {I. M. Petrushko},
title = {Boundary values of solutions of second-order parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {550--553},
year = {1991},
volume = {316},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a7/}
}
I. M. Petrushko. Boundary values of solutions of second-order parabolic equations. Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a7/